Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2001 year

"Hirzebruch genera of manifolds with torus actions". Izvestiya: Mathematics 65 (2001), no.3, 543-556; arXiv:math.AT/9910083.

Go to publication Download (344.7 KB)

Authors: Panov T.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site